# SDR ASAA2020062542834

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 17,901 hours, 5,735 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING PREFLIGHT. GROUNDED - YES. BITE CHECKED BOTH ZONE TEMP CONTROLLERS IAW FIM 21-62 TASK 801.  RIGHT FAULTED FOR RIGHT PACK TCV. FAULT RESET. RAN VERIFICATION TEST TWO TIMES WITH NO DEFECTS NOTED.
